# SDR ASOA04608

- Difficulty date: August 17, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R53611002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT INTERCOSTAL AT FS 625 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INTERCOSTAL AT FS 625 IAW BOMBARDIER REO 601R-53-61-100 AND SRM 51-40-00.  (M)
